# SDR SWAA2024082727487

- Difficulty date: August 19, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 12,514 hours, 5,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY ; EMERGENCY7 EXIT LIGHT FAILS TO ILLUMINATE.<[01] REPLACED M2816 BATTERY PACK IAW AMM 33-51-09-960-802. TESTS GOOD ATAG - WN47148;[02] VERIFIED ITEM 1 C/W
